Varieties which are locally regular and permutable at 0
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 31-35
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2001_40_1_a3,
author = {Chajda, Ivan},
title = {Varieties which are locally regular and permutable at 0},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {31--35},
year = {2001},
volume = {40},
number = {1},
mrnumber = {1904681},
zbl = {1038.08005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a3/}
}
TY - JOUR AU - Chajda, Ivan TI - Varieties which are locally regular and permutable at 0 JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2001 SP - 31 EP - 35 VL - 40 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a3/ LA - en ID - AUPO_2001_40_1_a3 ER -
Chajda, Ivan. Varieties which are locally regular and permutable at 0. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 31-35. http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a3/